Optical solitons in birefringent fibers with quadratic-cubic nonlinearity by extended trial function scheme


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M.

OPTIK, vol.176, pp.542-548, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 176
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.106
  • Title of Journal : OPTIK
  • Page Numbers: pp.542-548

Abstract

This paper employs extended trial function scheme to derive soliton solutions in birefringent fibers with quadratic cubic nonlinearity. The mathematical algorithm reveals bright and singular optical soliton solutions that are listed with their respective existence criteria.